ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Epidemics: the Fitting of the First Dynamic Models to Data

Dietz, K. (2009) Epidemics: the Fitting of the First Dynamic Models to Data. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 39-50. ISSN 00002-3043

[img]
Preview
PDF
Download (713Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 30 Aug 2012 14:25
    Last Modified: 30 Aug 2012 14:25
    URI: http://mathematics.asj-oa.am/id/eprint/196

    Actions (login required)

    View Item